# SDR DALA2014121006491

- Difficulty date: August 12, 2011
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,511 hours, 11,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FLOOR PANEL, BS 1350 MOST RT OTBD HAS 4 IN CRACK AND 1" X 3" PUNCTURE. FOLLOWED SRM 53-60-53, P101 C.  PERFORMED TIME LIMITED REPAIR BY SRM B767 53-60-53, P101C.
